ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

August 2018 , Volume 38 , Issue 8

Select all articles

Export/Reference:

Symmetry breaking in a globally coupled map of four sites
Fanni M. Sélley
2018, 38(8): 3707-3734 doi: 10.3934/dcds.2018161 +[Abstract](1155) +[HTML](121) +[PDF](885.74KB)
Degenerate lower dimensional invariant tori in reversible system
Shengqing Hu and Bin Liu
2018, 38(8): 3735-3763 doi: 10.3934/dcds.2018162 +[Abstract](895) +[HTML](114) +[PDF](461.76KB)
Long-time behavior of a nonlocal Cahn-Hilliard equation with reaction
Annalisa Iuorio and Stefano Melchionna
2018, 38(8): 3765-3788 doi: 10.3934/dcds.2018163 +[Abstract](1313) +[HTML](159) +[PDF](526.71KB)
Impulsive control of conservative periodic equations and systems: Variational approach
Pavel Drábek and Martina Langerová
2018, 38(8): 3789-3802 doi: 10.3934/dcds.2018164 +[Abstract](898) +[HTML](119) +[PDF](398.01KB)
The existence of two non-contractible closed geodesics on every bumpy Finsler compact space form
Hui Liu, Yiming Long and Yuming Xiao
2018, 38(8): 3803-3829 doi: 10.3934/dcds.2018165 +[Abstract](736) +[HTML](89) +[PDF](548.15KB)
Existence, nonexistence and multiplicity of positive solutions for the poly-Laplacian and nonlinearities with zeros
Leonelo Iturriaga and Eugenio Massa
2018, 38(8): 3831-3850 doi: 10.3934/dcds.2018166 +[Abstract](814) +[HTML](101) +[PDF](517.61KB)
Quantization conditions of eigenvalues for semiclassical Zakharov-Shabat systems on the circle
Setsuro Fujiié and Jens Wittsten
2018, 38(8): 3851-3873 doi: 10.3934/dcds.2018167 +[Abstract](744) +[HTML](92) +[PDF](788.35KB)
Global weak solution and boundedness in a three-dimensional competing chemotaxis
Hua Zhong, Chunlai Mu and Ke Lin
2018, 38(8): 3875-3898 doi: 10.3934/dcds.2018168 +[Abstract](1020) +[HTML](175) +[PDF](489.94KB)
Oscillating solutions for prescribed mean curvature equations: euclidean and lorentz-minkowski cases
Alessio Pomponio
2018, 38(8): 3899-3911 doi: 10.3934/dcds.2018169 +[Abstract](721) +[HTML](96) +[PDF](413.91KB)
Gradient blow-up for a fourth-order quasilinear Boussinesq-type equation
Pablo Álvarez-Caudevilla, Jonathan D. Evans and Victor A. Galaktionov
2018, 38(8): 3913-3938 doi: 10.3934/dcds.2018170 +[Abstract](1055) +[HTML](92) +[PDF](1014.31KB)
Classification of extremal functions to logarithmic Hardy-Littlewood-Sobolev inequality on the upper half space
Jingbo Dou and Ye Li
2018, 38(8): 3939-3953 doi: 10.3934/dcds.2018171 +[Abstract](900) +[HTML](107) +[PDF](426.03KB)
Periodic linear motions with multiple collisions in a forced Kepler type problem
Carlota Rebelo and Alexandre Simões
2018, 38(8): 3955-3975 doi: 10.3934/dcds.2018172 +[Abstract](692) +[HTML](83) +[PDF](475.77KB)
Continuity of spectral radius over hyperbolic systems
Rui Zou, Yongluo Cao and Gang Liao
2018, 38(8): 3977-3991 doi: 10.3934/dcds.2018173 +[Abstract](966) +[HTML](184) +[PDF](416.32KB)
Blow-up and superexponential growth in superlinear Volterra equations
John A. D. Appleby and Denis D. Patterson
2018, 38(8): 3993-4017 doi: 10.3934/dcds.2018174 +[Abstract](576) +[HTML](85) +[PDF](517.39KB)
On fractional Hardy inequalities in convex sets
Lorenzo Brasco and Eleonora Cinti
2018, 38(8): 4019-4040 doi: 10.3934/dcds.2018175 +[Abstract](897) +[HTML](88) +[PDF](1026.29KB)
Large time behavior of solutions of the heat equation with inverse square potential
Kazuhiro Ishige and Asato Mukai
2018, 38(8): 4041-4069 doi: 10.3934/dcds.2018176 +[Abstract](890) +[HTML](104) +[PDF](558.32KB)
The regularity of solutions to some variational problems, including the p-Laplace equation for 3≤p < 4
Arrigo Cellina
2018, 38(8): 4071-4085 doi: 10.3934/dcds.2018177 +[Abstract](732) +[HTML](81) +[PDF](445.29KB)
Automatic sequences as good weights for ergodic theorems
Tanja Eisner and Jakub Konieczny
2018, 38(8): 4087-4115 doi: 10.3934/dcds.2018178 +[Abstract](783) +[HTML](122) +[PDF](557.75KB)
Lower spectral radius and spectral mapping theorem for suprema preserving mappings
Vladimir Müller and Aljoša Peperko
2018, 38(8): 4117-4132 doi: 10.3934/dcds.2018179 +[Abstract](850) +[HTML](86) +[PDF](414.66KB)
Global regularity for the 2D micropolar equations with fractional dissipation
Bo-Qing Dong, Jiahong Wu, Xiaojing Xu and Zhuan Ye
2018, 38(8): 4133-4162 doi: 10.3934/dcds.2018180 +[Abstract](925) +[HTML](156) +[PDF](583.9KB)
On the Cauchy problem for a higher-order μ-Camassa-Holm equation
Feng Wang, Fengquan Li and Zhijun Qiao
2018, 38(8): 4163-4187 doi: 10.3934/dcds.2018181 +[Abstract](939) +[HTML](94) +[PDF](519.54KB)
Bifurcation of limit cycles for a family of perturbed Kukles differential systems
Salomón Rebollo-Perdomo and Claudio Vidal
2018, 38(8): 4189-4202 doi: 10.3934/dcds.2018182 +[Abstract](913) +[HTML](112) +[PDF](537.28KB)
Convergence rates in homogenization of higher-order parabolic systems
Weisheng Niu and Yao Xu
2018, 38(8): 4203-4229 doi: 10.3934/dcds.2018183 +[Abstract](928) +[HTML](99) +[PDF](528.97KB)
Second order regularity for degenerate nonlinear elliptic equations
Annamaria Canino, Elisa De Giorgio and Berardino Sciunzi
2018, 38(8): 4231-4242 doi: 10.3934/dcds.2018184 +[Abstract](788) +[HTML](99) +[PDF](434.79KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]